Hi. I am a 29 year old female in good health. In February of this year, I began having frequent muscle spasms/twitching in the arch of my right foot and tingling over the entire foot. My doctor prescribed a multivitamin with magnesium and the symptoms disappeared for about two months. Approximately four weeks ago, I started having a dull aching pain in the left side of my chest that comes and goes. About two weeks ago, the muscle spasms began in my foot and I also experience other random sensations in my right leg, from the knee down. Sometimes it tingles in the shin, sometimes in the calf muscle. Sometimes when I stretch (touch my toes) I feel a shooting pain down my shin and to my big toe. This past weekend, I was standing for a long period of time and my knee became very sore, my calf muscle was stiff, and my ankle was also sore. That all improved with rest and sometimes the stretching will help it to feel better but there is almost always some noticeable sensation in my right leg. At my second appointment, the doctor prescribed prilosec for my chest pain and celexa for anxiety which I just started last night. My question is, will the celexa actually cure the symptoms or just help me to not worry about it so much? Could this just be stress or should I press for any type of testing? What if it is something serious and we're ignoring the cause and just treating the symptoms?
Thank you for your time.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.